# SDR SIMA201902265003

- Difficulty date: February 25, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 35,510 hours, 30,909 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TRANS FROM NRWC 689-SGF-03814 AFT GALLEY LIGHT , EXT SERVICE DOOR DC LIGHT AND #2 , #3 FLOOR EMERGENCY LIGHTS INOP-C/A-FOUND WIRE GOING TO EXT SERVICE DOOR EMERGENCY LIGHT BROKEN AND SHORTED OUT. REPAIRED HARNESS WIRE IAW EMB SWPM 20-21-00 OPS CHECK BAD REF NRWC 689-SGF-03819 #2
